# SDR DALA13026763136

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR MID FRAME 68, ROLLER DOOR STOP FITTING UPPER SURFACE HAS CHAFED MARK.  R & R DOOR STOP ROLLER FITTING AT FRME 68 OF LT AFT PAX DOOR IAW SRM 51-42-11  DUE NO SPECIFIED LIMITS L=1.5" W=3/8" D=0.030". TORQUE WRENCH USED TR9818.  RETAIN FOR RECORDS.
